# SDR C2XA08ON089

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 9,793 hours, 5,240 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX680285
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,789 hours, 5,328 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7759 - TUS - FLIGHT CREW REPORTED NR 1 EDHP FAILURE ON GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT DECLARING EMERGENCY AND WITH NO INCIDENTS.  MX PERSONNEL REMOVED AND REPLACED NR 1 EDHP OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
